MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i prolactin.The customer initially reported elevated qc and then reported an elevated patient result.The customer provided the following data: the prolactin result was 68 ng/ml., and when tested at another facility with the roche platform, the result was 27 ng/ml.There was no reported impact on patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Additional information can be found in sections a1 patient identifier and b5 describe event or problem.
 
Event or Problem Description
The customer reported falsely elevated alinity i prolactin.The customer initially reported elevated qc and then reported an elevated patient result.The customer provided the following data: the prolactin result was 68 ng/ml., and when tested at another facility with the roche platform, the result was 27 ng/ml.There was no reported impact on patient management.Update: the customer provided the following sample id: (b)(4).
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and supported the complaint issue without indication of any additional issues.A ticket search by lot indicates that the reagent lot 71151ud00 performs as expected for this product.A review of tracking and trending for the alinity i prolactin assay did not identify any related trends related to the complaint issue.A review of the device history record did not identify any non-conformances, potential non-conformance or deviations with the complaint lot and complaint issue.Accuracy testing was completed utilizing an in-house retained reagent kit of the complaint lot.All specifications were met indicating that the lot is performing as expected.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity i prolactin reagent, lot number 71151ud00.
 
Event or Problem Description
The customer reported falsely elevated alinity i prolactin.The customer initially reported elevated qc and then reported an elevated patient result.The customer provided the following data: the prolactin result was 68 ng/ml., and when tested at another facility with the roche platform, the result was 27 ng/ml.There was no reported impact on patient management.Update: the customer provided the following sample id: (b)(6).

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22968371
Report Number3005094123-2025-00428
Device Sequence Number9257849
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public(01)00380740121570(17)251204(10)71151UD00
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Catalogue Number07P66-20
Device Lot Number71151UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/28/2025
11/26/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/30/2025
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown